MedElevator Войти в исследования
← Поиск публикаций
La Revue de medecine interne · 2008

[Digital ischemia related to bromocriptin].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mekinian A, Kyndt X, Girard-Buttaz I, Quemeneur T, Demon A, Vanhille P

Аннотация

INTRODUCTION: Bromocriptin has been associated with stroke and myocardial infarction in the postpartum period. We report on the case of a patient who developed digital ischemia while receiving this drug.

EXEGESIS: Mrs D, 28 years old presented with digital ischemia occurring five days after the introduction of bromocriptin. Magnetic resonance imaging also displayed stroke in the area of the right posterior cerebellar artery. The course was favourable after discontinuation of the drug.

DISCUSSION: Bromocriptin is an ergot derivative with dopaminergic agonist properties. A paradoxical vasoconstriction is rarely associated with vascular ischemic complications, including digital ischemia.

Предметные рубрики MeSH